Facebook Pixel

I got my period about 2 weeks earlier after taking next choice, is it normal??

By July 12, 2011 - 7:52am
Rate This

about a week ago I had unprotected sex and took next choice within two hours.. today i started bleeding as if i got my period.. is this normal please help

Add a Comment3 Comments

EmpowHER Guest

hey Rosa.

I had the same thing happen to me actually and i just got my period two weeks early. How did things turn out for you?
Thanks for your feedback

May 23, 2012 - 5:06pm
(reply to Anonymous)

Hi Anon,

I didn't have it happen to me, I was just answering one of our members question. But if you browse through the links provided in my response about, you'll find that it is a side effect of the medication.

Best of luck to you,


May 25, 2012 - 9:07am


Side effects of plan B include: changes in your period, nausea, lower abdominal pain, fatigue, headache, dizziness, and breast tenderness. Some women may have changes in their period, a heavier or lighter next period, or a period that is early or late. If your period is more than a week late, you may be pregnant. If you have severe abdominal pain, you may have an ectopic pregnancy, and should get immediate medical attention.

So, this early period you got is a common side effect of Plan B and you have nothing to worry about.

Best Wishes,


July 12, 2011 - 8:22am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!